# SDR FDEA201605131573

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: AFA00203
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT.  FRAME EXISTING REPAIR DENTED AT LT STATION 1701, LONGERON 12L.  EXISTING DAMAGED REPAIR ANGLE REMOVED & REPAIRED IAW SRM 53-00-07-2R FIG 201 REPAIR 2.  REPETITIVE INSPECTION REQUIRED, INITIAL AT 14,500 FLIGHT CYCLES & REPETITIVE   INSPECTION AT 9,500 FLIGHT CYCLES TO BE CARRIED OUT IAW SRM 53-00-07-2R TABLE 201 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
